advertisement
Question
Posted by: just me | 2010/03/08

Skin &  Yasmin

Hi

I''ve been on Yasmin since beginning of Feb ''10 as my dr said it would help with painfull and very heavy periods. I am experiencing really bad skin, specially on my jaw and under my eyes. It is not like pimles but is red scaly and itches badly (I scratch till it bleeds at night). I have also had a period for a month already but my dr says it will settle after about 3 months i must hang in there. Will the skin also take time or is it a side effect of the Yasmin. I am 40 and do suffer from excema but mostly on my hands.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds more like eczema than anything related to the Yasmin. I would suggest that you see a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/09

It sounds more like eczema than anything related to the Yasmin. I would suggest that you see a dermatologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement